ID 76
Author
Ito, Yoshifumi Department of Mathematics College of General Education Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
20
Start Page
27
End Page
39
Sort Key
27
Published Date
1987-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology